# SDR UIEA2019090805459

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 70,217 hours, 16,447 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LP 1100481 (MIA) - SPAR VALVE CHECK FAILS DURING ENG START - RT ENG - RETURN TO BLOCKS. LP 1100482 (CVG) - INFO ONLY - DURING RT ENG START SPAR VALVE CYCLES NORMALLY. THIS AFTER RETURN TO BLOCKS DUE TO NO CYCLING . INDICATION AND LATER DEFERRAL. LP 1100481 (MIA) - VERIFIED SPAR VLV OPERATIONAL, CW WITH DDG 28-40-02 ITEM -TRANSFERRED TO MDDR 117472 CAT C - EXP 18SEP19. LP 1100482 (CVG) - PERFORMED OPS CHECK OF RT SPAR VALVE IAW AMM 28-22-04-404 SUBPART F. OPS CHECK GOOD AT THIS TIME. THIS CLOSES DMI 117472.
